# SDR HNAA2009060600166

- Difficulty date: June 3, 2009
- Submitted: June 6, 2009
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8102
- Aircraft serial: 375
- Aircraft time: 34,249 hours, 35,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3O71BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 34,249 hours, 35,462 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION IT WAS DISCOVERED THAT AN EMERGENCY LIGHT WAS INOPERATIVE. THE LIGHT BULB WAS REPLACED AND THE OPERATIONAL CHECK WAS GOOD.
